Economics at your fingertips  

Revisiting the Mexican Informality Continuum in the United States

Michael Pisani ()

Review of Radical Political Economics, 2012, vol. 44, issue 2, 234-239

Abstract: In this rejoinder, I respond to the recent RRPE paper by Cobb, King, and Rodriguez (2009) concerning Mexican immigrant economic informality in the United States. Specifically I assess the discussion of economic informality of Mexican immigrants. I end with a call for further research into this phenomenon that employs millions in the U.S. informal economy.JEL classification: F22, J15, J61, O17

Keywords: economic informality; Mexican immigrants; United States (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Review of Radical Political Economics from Union for Radical Political Economics
Bibliographic data for series maintained by SAGE Publications ().

Page updated 2023-06-15
Handle: RePEc:sae:reorpe:v:44:y:2012:i:2:p:234-239